# SDR HALA2014062300093

- Difficulty date: June 23, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 5,906 hours, 888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: TRA7360
- Part serial: 00568
- Condition: No Test
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR CONTROL PANEL WILL NOT PUSH TO TEST.  R & R SMOKE DETECTOR CONTROL PANEL IAW AMM 26-18-34.  REMOVED CONNECTOR FROM CONTROLLER AND INSTALL IT ON THE NEW CONTROLLER IAW AMM 27-70-25. OPS NORMAL.
